# SDR HALA20240530151

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9274
- Aircraft time: 12,752 hours, 2,685 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Speaker
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - FWD LAV SPEAKER NOT WORKING. REMOVED AND REPLACED LOUDSPEAKER PER AMM 23-73-51. OK FOR SVC.
